25 publications found

L. Baymout, R. Benterki, J. Llibre.   NEW 2022-11-26
On the maximum number of limit cycles of discontinuous piecewise differential systems formed by a cubic uniform isochronous center and a linear center separated by a straight line.
Preprint. November, 2022.
Abstract

A. Bakhshalizadeh, J. Llibre.   NEW 2022-11-26
Continuous linear and quadratic differential systems on the $2$-dimensional torus.
Preprint. November, 2022.
Abstract

G. Cousillas, J. Groisman, J. Xavier.   NEW 2022-11-18
Linearization of topologically Anosov homeomorphisms of non compact surfaces of genus zero and finite type.
Topol. Methods Nonlinear Anal., 58(1), 323-333. 2021. [DOI]
PreprintAbstract

J. Llibre, M. A. Teixeira.   NEW 2022-11-14
On the periodic orbits of the continuous-discontinuous piecewise differential systems with three pieces separated by two parallel straight lines.
Preprint. November, 2022.
Abstract

J. Li, J. Llibre.   NEW 2022-11-14
The global dynamics of the Painlevé-Gambier equations XVIII, XXI and XXII.
Preprint. November, 2022.
Abstract

J. Ginoux, J. Llibre.   NEW 2022-11-14
Zero-Hopf bifurcation in the Chua's circuit.
Preprint. November, 2022.
Abstract

J. Casimiro, J. Llibre.   NEW 2022-11-14
Limit cycles of continuous piecewise smooth differential systems.
Preprint. November, 2022.
Abstract

Ll. Alsedà, S. Costa.   NEW 2022-11-14
Coexistence of uncountably many attracting sets for skew-products on the cylinder.
Preprint. November, 2022.
PreprintAbstract

Ll. Alsedà, L. Bordignon, J. Groisman.   NEW 2022-10-30
Topological Entropy, sets of periods and 2 Transitivity for graph maps.
Preprint. October, 2022.
Abstract

D. Oro, Ll. Alsedà, A. Hastings, M. Genovart, J. Sardanyés.   NEW 2022-10-30
Social copying drives a tipping point for non-linear population collapse in a colonial bird.
Preprint. October, 2022.
Abstract

A. Arenas, A. Garijo, S. Gómez Jiménez, J. Villadelprat.   NEW 2022-10-30
A bifurcation analysis of the Microscopic Markov Chain Approach to contact-based epidemic spreading.
Preprint. October, 2022.
PreprintAbstract

A. Gasull, H. Giacomini.   NEW 2022-10-30
Number of limit cycles for planar systems with invariant algebraic curves.
Preprint. October, 2022.
PreprintAbstract

M. E. Anacleto, J. Llibre, C. Valls, C. Vidal.   NEW 2022-10-30
Limit cycles of a continuous piecewise differential system formed by a quadratic center and two linear centers.
Preprint. October, 2022.
Abstract

E. Barrabés, J. M. Cors, A. C. Fernandes, C. Vidal.   NEW 2022-10-28
Convexity and symmetry of central configurations in the five-body problem: Lagrange plus two.
Qual. Theory Dyn. Syst., 20, 63. 2021. [DOI]
PreprintAbstract

E. Diz Pita.   NEW 2022-10-28
Qualitative dynamics of planar and spatial Lotka-Volterra and Kolmogorov systems.
PhD thesis, Universidade de Santiago de Compostela, 2022.
Open Acces

B. Vidiella, J. T. Lázaro, Ll. Alsedà, J. Sardanyés.   NEW 2022-10-28
On dynamics and invariant sets in predator-prey maps.
In Intechopen, 2020. [DOI]
Abstract

J. Llibre, Y. Zhao.   NEW 2022-10-27
Final evolutions for Lotka-Volterra systems in $R^3$ having a Darboux invariant.
Preprint. October, 2022.
Abstract

J. Llibre, C. Valls.   NEW 2022-10-10
Phase portraits on the unit sphere of the stretch-twist-fold flow.
Preprint. October, 2022.
Abstract

Z. Guo, J. Llibre.   NEW 2022-10-10
Limit cycles bifurcating from a zero-Hopf equilibrium of the Lotka-Volterra systems in $R^n$.
Preprint. October, 2022.
Abstract

D. Juher, D. Rojas, J. Saldaña.   NEW 2022-10-04
Saddle-node bifurcation of limit cycles in an epidemic model with two levels of awareness.
Preprint. October, 2022.
PreprintAbstract